# SDR AALA20040200

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 2g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT DIRECTIONAL ARROW IN FRONT OF SEAT 2G IS BROKEN.  REPLACED DIRECTION ARROW EMERGENCY LIGHT IN FRONT OF SEAT 2G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
